# SDR SWAA2020112331192

- Difficulty date: November 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,778 hours, 36,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Exposed
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SA-M 767 H24921-6 EMERGENCY EXIT LIGHT SWITCH AT AFT F/A STATION HAS EXPOSED SPRING WIRE.  R & R AFT EMERGENCY LIGHT SWITCH COVER AT AFT F/A STATION, REF AMM 33-51-03.
